# SDR N6WA2015060801

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 30,952 hours, 22,836 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Antenna
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GLD UNSAFE CAUTION ON TAKEOFF.  CLEANED ANTENNA COAX CONNECTORS.  PERFORMED BIT TEST.  OPERATIONS CHECKED GOOD IAW AMM 34-44-01.
